Nonbinary codes correcting localized errors

Ahlswede R, Bassalygo LA, Pinsker MS (1993)
IEEE transactions on information theory 39(4): 1413-1416.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Bassalygo LA, Pinsker MS. Nonbinary codes correcting localized errors. IEEE transactions on information theory. 1993;39(4):1413-1416.
Ahlswede, R., Bassalygo, L. A., & Pinsker, M. S. (1993). Nonbinary codes correcting localized errors. IEEE transactions on information theory, 39(4), 1413-1416.
Ahlswede, R., Bassalygo, L. A., and Pinsker, M. S. (1993). Nonbinary codes correcting localized errors. IEEE transactions on information theory 39, 1413-1416.
Ahlswede, R., Bassalygo, L.A., & Pinsker, M.S., 1993. Nonbinary codes correcting localized errors. IEEE transactions on information theory, 39(4), p 1413-1416.
R. Ahlswede, L.A. Bassalygo, and M.S. Pinsker, “Nonbinary codes correcting localized errors”, IEEE transactions on information theory, vol. 39, 1993, pp. 1413-1416.
Ahlswede, R., Bassalygo, L.A., Pinsker, M.S.: Nonbinary codes correcting localized errors. IEEE transactions on information theory. 39, 1413-1416 (1993).
Ahlswede, Rudolf, Bassalygo, L. A., and Pinsker, M. S. “Nonbinary codes correcting localized errors”. IEEE transactions on information theory 39.4 (1993): 1413-1416.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar